# SDR VNAA202403230010

- Difficulty date: February 14, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ACCESS PANEL 521BL REMOVAL, CRACK ON MACHINED RIB LEADING EDGE SS 57.16 AT LEFT WING. (SM).  MACHINED RIB LEADING EDGE SS 57.16 AT LEFT WING. (SM) WAS REPAIRED PER REO 690-57-41-240. REV. --
